# SDR QXEA9800231

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE AFT WALL GRAVEL GUARD MOUNT BRACKETS CHAFED.  REPAIRED IAW HORIZON EA 9-54-154.
